# SDR MALA975952

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A112
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, SEAT 9A EMERGENCY OVERHEAD LIGHT INOP.  MAINTENANCE RELAMPED.  OPS CHECK GOOD.
